American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q86) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lili Fan and Hongjun Gao. Instability of equatorial edge waves in the background flow. Proc. Amer. Math. Soc. 145 (2017) 765-778.
Abstract, references, and article information   
View Article: PDF

[2] Lucas C. F. Ferreira, César J. Niche and Gabriela Planas. Decay of solutions to dissipative modified quasi-geostrophic equations. Proc. Amer. Math. Soc. 145 (2017) 287-301.
Abstract, references, and article information   
View Article: PDF

[3] Marco Cannone and Liutang Xue. Remarks on self-similar solutions for the surface quasi-geostrophic equation and its generalization. Proc. Amer. Math. Soc. 143 (2015) 2613-2622.
Abstract, references, and article information   
View Article: PDF

[4] J. L. Bona, H. Chen, O. Karakashian and Y. Xing. Conservative, discontinuous Galerkin--methods for the generalized Korteweg--de Vries equation. Math. Comp. 82 (2013) 1401-1432.
Abstract, references, and article information   
View Article: PDF

[5] Mark M. Meerschaert, Erkan Nane and P. Vellaisamy. Transient anomalous sub-diffusion on bounded domains. Proc. Amer. Math. Soc. 141 (2013) 699-710. MR 2996975.
Abstract, references, and article information   
View Article: PDF

[6] V. M. Babich. A class of topographical waveguides. St. Petersburg Math. J. 22 (2011) 73-79. MR 2641083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia